Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 169, NWS Mobile, AL

June 24, 2020George County, Mississippi; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 24, 2020, 1:09 PM CDT for George County, Mississippi; Baldwin County, Mobile County, Alabama. It was in force for 66 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2020, 1:09 PM CDT (18:09 UTC)
Expired
Jun 24, 2020, 2:15 PM CDT
In force
66 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL, George County, MS

The radar

The Mobile radar (KMOB), 20 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 1:19 PM CDTTORNADO3 W Agricola, MSA TORNADO TOUCHED DOWN JUST EAST OF CCC ROAD AND TRAVELED JUST LESS THAN ONE MILE TO THE NORTHEAST ENDING AT THE INTERSECTION OF HILLTOP DRIVE AND MARSHALL SMITH ROAD. A FEW TREE TOPS WERE DAMAGED IN A PASTURE WITH A STRAND OF TREES UPROOTED ALONG A FENCE LINE
Jun 24, 1:20 PM CDTTSTM WND DMG1 Sse Agricola, MSTREES AND POWER POLES SNAPPED. POWER LINES DOWN. METAL WRAPPED AROUND A POWER POLE. PICTURES AND REPORTS VIA SOCIAL MEDIA.
Jun 24, 1:22 PM CDTTORNADO1 Sse Agricola, MSA TORNADO BEGAN JUST SOUTH OF PARKER ROAD AND TRAVELED NORTHEAST APPROXIMATELY 2 MILES, CROSSING NENA ROAD AND HWY. 613, BEFORE ENDING IN A PASTURE JUST SOUTH OF CORLEY ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED ALONG PARKER ROAD. IN ADDITION, A ROOF ON A H
Jun 24, 1:37 PM CDTTSTM WND DMG1 Ne Mobile Regional Ai, ALSEVERAL LARGE TREES SNAPPED NEAR ZEIGLER BLVD AND CODY RD. ANOTHER TREE DOWN NEAR OVERLOOK RD. TRAFFIC SIGNALS DAMAGED. REPORTS AND PICTURES VIA SOCIAL MEDIA.
Jun 24, 1:39 PM CDTTORNADO2 Ssw Magnolia Grove Go, ALA VERY BRIEF, WEAK EF-0 TORNADO TOUCHED DOWN JUST NORTH OF ZEIGLER BLVD ON DURBIN COURT AND TRACKED NORTHEAST, LIFTING AS IT APPROACHED THE MOBILE FAIRGROUNDS. THE DAMAGE WITH THE TORNADO WAS VERY SPORADIC AND LIGHT, WITH MAINLY BRANCHES OF SOFTWOOD TREES DAMA
Jun 24, 1:40 PM CDTTSTM WND DMG1 Ese University Of Sou, ALTREES DOWN IN A FEW SPOTS ALONG OLD SHELL RD. REPORTS VIA SOCIAL MEDIA.
Jun 24, 1:45 PM CDTTSTM WND DMG2 W I65 And Us 45, ALTREES DOWN ON BOTH WOLF RIDGE RD AND FEED MILL RD. REPORTS VIA SOCIAL MEDIA.
Jun 24, 1:49 PM CDTTSTM WND DMG2 W Turnerville, ALSOFTWOOD TREES SNAPPED WITH LARGE TREES UPROOTED ALONG KELLY TRAIL.
Jun 24, 1:49 PM CDTTORNADO2 W Turnerville, ALTHE TORNADO FIRST TOUCHED DOWN SOUTHWEST OF KELLY TRAIL AND MOVED NORTHEAST ACROSS THE ROAD. IN THIS AREA, SIGNIFICANT DAMAGE WAS NOTED TO BOTH SOFTWOOD AND HARDWOOD TREES WITH THE TRUNKS OF MANY TREES SNAPPED. A COUPLE OF HOMES SUFFERED SIGNIFICANT DAMAGE DUE
Jun 24, 1:59 PM CDTMARINE TSTM WIND 45Wallace Tunnel, ALMESONET STATION EW6967 IN DOWNTOWN MOBILE MEASURED A MARINE THUNDERSTORM WIND GUST OF 45MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS54 KMOB 241809
SVRMOB
ALC003-097-MSC039-241915-
/O.NEW.KMOB.SV.W.0169.200624T1809Z-200624T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
109 PM CDT Wed Jun 24 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Mobile County in southwestern Alabama...
  Southwestern Baldwin County in southwestern Alabama...
  Southeastern George County in southeastern Mississippi...

* Until 215 PM CDT.

* At 108 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles southwest of Lucedale to 3 miles northwest
  of Escatawpa to 18 miles southwest of Petit Bois Island, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort,
  Grand Bay, Bayou La Batre, Creola, Point Clear, Dauphin Island,
  Loxley, Chunchula, Stapleton and Axis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

If on or near Big Creek Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3022 8838 3033 8840 3035 8839 3038 8841
      3038 8840 3074 8841 3073 8872 3087 8878
      3104 8790 3062 8773 3022 8788
TIME...MOT...LOC 1808Z 262DEG 35KT 3082 8869 3053 8858 3005 8875 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
849 
WWUS54 KMOB 241853
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
153 PM CDT Wed Jun 24 2020

MSC039-241902-
/O.CAN.KMOB.SV.W.0169.000000T0000Z-200624T1915Z/
George MS-
153 PM CDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEORGE COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened and moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Alabama.

LAT...LON 3022 8838 3032 8840 3037 8839 3038 8841
      3069 8828 3096 8831 3104 8791 3062 8774
      3022 8789
TIME...MOT...LOC 1852Z 240DEG 37KT 3100 8811 3073 8809 3025 8826 

$$

ALC003-097-241915-
/O.CON.KMOB.SV.W.0169.000000T0000Z-200624T1915Z/
Mobile AL-Baldwin AL-
153 PM CDT Wed Jun 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL MOBILE AND SOUTHWESTERN BALDWIN COUNTIES...

At 152 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Movico to Prichard to 8 miles
west of Dauphin Island, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort, Grand
Bay, Bayou La Batre, Creola, Point Clear, Dauphin Island, Loxley,
Chunchula, Stapleton and Axis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.


&&

LAT...LON 3022 8838 3032 8840 3037 8839 3038 8841
      3069 8828 3096 8831 3104 8791 3062 8774
      3022 8789
TIME...MOT...LOC 1852Z 240DEG 37KT 3100 8811 3073 8809 3025 8826 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:18 AM CDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jun 24, 7:18 AM CDT, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
718 AM CDT Wed Jun 24 2020

.AVIATION...
12Z issuance...Mostly VFR conditions this morning underneath
broken mid-high cloud decks. SHRA/TSRA will increase in coverage
across the region this morning, initially over southeast MS by
around 24.14-15Z, then across much of southwest/south central AL
and portions of the western FL panhandle by 24.17-18Z, continuing
through the afternoon hours. Some storms may produce localized
wind gusts in excess of 40 knots, reduced cigs/visibility due to
heavy rain, and frequent lightning. Outside of storms, light
winds at the start of the period gradually become southerly to
southwesterly around 10 knots later this morning into this
afternoon. /21

&&

.PREV DISCUSSION... /issued 509 AM CDT Wed Jun 24 2020/

NEAR TERM UPDATE /Now Through Thursday/...An upper low pressure
area over the central Great Lakes will lift northeast over
southeast Canada and deepen through Thursday afternoon. This upper
low is embedded in a large upper trough that stretches over much
of eastern North America. This trough is forecast to advance
slowly eastward through the near term. A surface ridge extending
from the western Atlantic to the eastern Gulf of Mexico will
remain in place keeping a southerly surface wind through the
period. The overall pattern supports a deep southwesterly wind
flow over the region through the period with precipitable water
(PWAT) values near 2.0 inches. A small upper cutoff low pressure
area over eastern Texas, at the base of the large upper trough,
will move very slowly eastward over Louisiana by Thursday morning.

There is the potential for another area of dry mid level air to
advect into the region today, mainly the southern half during the
afternoon. MLCAPE values may be generally lower across our region
today vs. Tuesday, but some of the high-res guidance this morning
shows MLCAPE values rising to 1500-2500 J/KG across far southeast
MS, portions of southwest and south central AL and the western FL
panhandle late this morning into this afternoon. These factors
will support potential for localized strong to damaging wind gusts
again today. Locally heavy rainfall will also be possible with
the stronger thunderstorms each day which could lead to localized
flooding of urban/low lying areas. Coverage of showers and storms
should increase considerably going into the late morning and
afternoon hours, and will maintain likely to categorical POPs (60-
90%) across the forecast area today. Weak impulses in the
southwest flow aloft and a continued deeply moist environment will
support keeping a chance of showers and a few storms in the
forecast this evening through late tonight. A similar pattern will
continue on Thursday, and we expect additional showers/storms to
develop. We kept coverage scattered for now, but later shifts may
need to increase POPs.

High temperatures today will range from the lower to mid 80s over
interior southeast MS and southwest AL and in the mid to upper
80s over the rest of the region. Lows tonight will range from 68
to 73 degrees inland areas, and from 74 to 79 degrees along the
coast. High temps on Thursday will be warmer, and range from 83 to
88 degrees northwest of I-65, and from 88 to 91 degrees to the
southeast. 22/21

SHORT TERM /Thursday Night Through Friday Night/...The upper
level trough that brought much needed rain to the deep south will
progress over the northeastern CONUS towards the Atlantic
Thursday night through Friday night. Meanwhile, a ridge will build
in behind it over the southeastern CONUS. Models indicate that a
shortwave will then progress along the flow over the ARKLATEX
region towards Alabama by late Friday night into early Saturday
morning. At the surface, high pressure will largely dominate the
northern Gulf of Mexico.

After a period of wet weather earlier in the week, dry conditions
are expected Thursday night as upper level ridging takes hold
over the northern Gulf coast. However, moisture will persist due
to southerly flow, with PWATs expected to range from 1.7-1.9
inches Friday afternoon. Thus, stuck close with the blended
solution that suggested a slight chance of showers and storms for
most areas Friday afternoon. Expecting any shower/storm activity
to decrease through the early evening with the loss of daytime
heating. Dry weather will then return for Friday night.

Low temperatures Thursday night and Friday night will likely fall
into the lower to mid 70s north of I-10 and in the mid to upper
70s south. Temperatures Friday afternoon will begin to warm up
once again due to the effects of upper level ridging, with highs
in the upper 80s to lower 90s. Additionally, dew points are
anticipated to be in the lower to mid 70s during the day on
Friday, leading to heat indices in the mid to upper 90s. Lastly,
there is a LOW RISK of rip currents Thursday night through Friday
night. /26

EXTENDED TERM /Saturday Through Tuesday/...Weak ridging aloft
generally remains draped across the region and Gulf waters
through much of the extended. Meanwhile, an upper level shortwave
darts into the Plains this weekend ahead of an upper level trough
swinging through the western portion of the CONUS later in the
weekend. Closer to home, a low level/surface ridge over the
western Atlantic continues to build west into the Southeast and
into the Gulf waters, which will maintain a general southerly flow
through the extended timeframe. Expect a typical summertime
diurnal pattern with afternoon convection firing up along the sea
breeze and outflow boundary collisions through the weekend in this
pattern.

Temperatures in the extended will be right around normal, but the
southerly flow will support a muggy forecast. High temperatures
will top out in the upper 80s to low 90s each afternoon with a few
spots soaring into the mid 90s on Saturday afternoon (mainly east
of I-65 in south central Alabama). A heat index of 100°+ is
possible in some locations through early next week. 07/mb

MARINE...Scattered to numerous showers and storms will develop
over the marine area today. A few of the stronger storms will be
capable of producing locally strong wind gusts, higher seas,
frequent lightning, torrential downpours, and possibly
waterspouts. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Jun 24, 10:04 AM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
1004 AM CDT Wed Jun 24 2020

MSZ075-241545-
Perry MS-
1004 AM CDT Wed Jun 24 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN PERRY COUNTY UNTIL 1045 AM CDT...

At 1003 AM CDT, the strong thunderstorm was located over Mclaurin, or
9 miles southeast of Hattiesburg, moving northeast at 30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Richton and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3138 8914 3143 8904 3143 8890 3135 8884
      3129 8884 3114 8914
TIME...MOT...LOC 1503Z 237DEG 26KT 3119 8922
Special weather statement, Jun 24, 10:19 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
1019 AM CDT Wed Jun 24 2020

MSZ075-078-079-241600-
Stone MS-Perry MS-George MS-
1019 AM CDT Wed Jun 24 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...SOUTHEASTERN PERRY AND NORTHEASTERN STONE
COUNTIES UNTIL 1100 AM CDT...

At 1018 AM CDT, the strong thunderstorm was located 9 miles east of
Wiggins, moving northeast at 15 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of northwestern
George, southeastern Perry and northeastern Stone Counties.

LAT...LON 3108 8888 3104 8884 3100 8884 3100 8880
      3092 8872 3074 8896 3083 8908
TIME...MOT...LOC 1518Z 220DEG 11KT 3082 8898
Local storm report, Jun 24, 11:40 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1140 AM CDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     FUNNEL CLOUD     1 NW LUCEDALE           30.93N 88.60W
06/24/2020                   GEORGE             MS   TRAINED SPOTTER

&&

10
Local storm report, Jun 24, 11:41 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1141 AM CDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     FUNNEL CLOUD     1 NW LUCEDALE           30.93N 88.60W
06/24/2020                   GEORGE             MS   TRAINED SPOTTER

&&
Local storm report, Jun 24, 11:44 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     FUNNEL CLOUD     1 NW LUCEDALE           30.93N 88.60W
06/24/2020                   GEORGE             MS   TRAINED SPOTTER

            ROTATING WALL CLOUD REPORTED BY WEATHER
            SPOTTER.

&&

10
Special weather statement, Jun 24, 12:33 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
1233 PM CDT Wed Jun 24 2020

ALZ052-053-055-241815-
Clarke AL-Monroe AL-Washington AL-
1233 PM CDT Wed Jun 24 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MONROE...CENTRAL WASHINGTON AND CENTRAL CLARKE COUNTIES
UNTIL 115 PM CDT...

At 1233 PM CDT, the strong thunderstorm was located 7 miles southwest
of Wagarville, or 9 miles southeast of Chatom, moving northeast at 55
mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Jackson, Chatom, Saint Stephens, Wagarville, Leroy, Tibbie and
McIntosh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3116 8825 3142 8836 3177 8784 3136 8758
TIME...MOT...LOC 1733Z 240DEG 46KT 3138 8812

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:04 AM CDTSpecial Weather StatementMOBPerry41 min
Jun 24, 10:19 AM CDTSpecial Weather StatementMOBStone41 min
Jun 24, 10:27 AM CDTTornado WarningMOBGeorge, Perry, Stone48 min
Jun 24, 10:43 AM CDTTornado WarningMOBGeorge, Greene, Perry47 min
Jun 24, 11:18 AM CDTTornado WarningMOBGeorge, Greene36 min
Jun 24, 11:53 AM CDTSevere Thunderstorm WarningMOBGreene37 min
Jun 24, 12:58 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone62 min
Jun 24, 1:34 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene56 min
Jun 23, 7:02 PM CDTSevere Thunderstorm WarningMOBClarke, Washington28 min
Jun 23, 7:11 PM CDTSpecial Weather StatementMOBChoctaw94 min
Jun 23, 8:34 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Washington3 hr
Jun 24, 12:20 PM CDTSevere Thunderstorm WarningMOBClarke, Washington11 min
Jun 24, 12:33 PM CDTSpecial Weather StatementMOBClarke, Washington42 min
Jun 24, 12:46 PM CDTSpecial Marine WarningMOB89 min
Jun 24, 1:07 PM CDTSevere Thunderstorm WarningMOBClarke38 min
Jun 24, 1:19 PM CDTTornado WarningMOBBaldwin, Mobile56 min
Jun 24, 1:34 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 24, 1:38 PM CDTSevere Thunderstorm WarningMOBConecuh52 min
Jun 24, 1:45 PM CDTTornado Warning Tornado observedMOBClarke, Mobile, Washington30 min
Jun 24, 1:56 PM CDTTornado Warning Tornado observedMOBBaldwin, Clarke, Mobile, Monroe31 min
Jun 24, 2:08 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile52 min
Jun 24, 2:10 PM CDTSpecial Marine WarningMOB95 min
Jun 24, 2:11 PM CDTTornado WarningMOBBaldwin, Escambia50 min
Jun 24, 2:18 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington42 min
Jun 24, 2:33 PM CDTSpecial Weather StatementMOBButler42 min
Jun 24, 2:50 PM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Escambia, Monroe, Wilcox40 min
Jun 24, 2:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia49 min
Jun 24, 3:26 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox49 min
Jun 24, 3:44 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia46 min
Jun 24, 3:48 PM CDTSpecial Marine WarningMOB60 min
Jun 24, 3:48 PM CDTSpecial Marine WarningMOB87 min
Jun 24, 3:54 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw66 min
Jun 24, 4:03 PM CDTSpecial Weather StatementMOBCovington42 min
Jun 24, 4:22 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw53 min
Jun 24, 5:51 PM CDTSpecial Marine WarningMOB84 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.